# SDR QXEA2012042600347

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,392 hours, 27,619 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 10170971
- Part serial: 3343804537
- Condition: Malfunctioned
- Location: Bleed Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED HOT CAUTION DID A RESET IAW CHECK LIST, CAUTION WENT AWAY. INTEROGATED CDS FOUND FAULT CODE 7001 FOR RT BLEED AIR PAGE, AND IN HISTORY SEVERAL TIMES.  R & R NR 2 BLEED OVERTEMP SW IAW TASK 36-11-16-000-801 & 400-801. OPS TESTED GOOD, ALSO CW OPS TEST OF THE BLEED AIR SYS IAW AMM 36-11-00-710-802, TESTED GOOD. RETURNED TO SERVICE.
